I will have been Lexapro four weeks tomorrow. It has definitely increased my anxiety. The first two and a half weeks were the absolute worst. Started seeing small improvements at week three. The doctor increased from 10mg to 20mg right at the end of week 4. Will the increase start make the anxiety worse again?
Lexapro - Increasing from 10mg to 20mg. Will this increase the anxiety again?
Question posted by Anonymous on 16 Sep 2021
Last updated on 27 September 2021
First of all, do you have GAD? And, did a psychiatrist prescribe you Lexapro to treat GAD? I've never heard of that. Is this the only medicine that you take for anxiety? Because, that wouldn't make much sense. Please let me know
Glad to hear you're seeing improvement and this should continue faster and faster now. To be honest an increase in dosage... and you're doubling your dose... can occasionally cause new or recurrent side effects but they're usually milder and subside more quickly.
If you do experience them and they're disrupting your life let your doctor know because there are options to make the transition easier. There's no need to suffer through this.
PS, I took Lexapro for over 7 years with a very good result!
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.